# SDR SIMA20140504003

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,157 hours, 6,441 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE DESCENDING THROUGH 23500 FT AT 290 KIAS, EXTENDED FLT SPOILERS TO 1/2 & INBD FLT SPOILERS & INBD SPOILERONS CAUTION MSG POSTED, ACFT HANDLED NORMALLY.  IAW AML PAGE 3373323, ITEM 2, ITEM WAS PREVIOUSLY DEFERRED IAW ETN-CR-27-093.  MESSAGE CLEARS WITH SELF-TEST OF SSCU IAW AMM 27-61-05.  ACFT OK FOR RETURN TO SERVICE IAW ETN-CR-27-093.
